# SDR NACA2024070300001

- Difficulty date: July 3, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Ring
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING EMERGENCY EXIT HATCH GOT CORROSION AROUN LOW PART OF SEAL RING. REMOVED DAMAGED AREA AND CONDITIONED CHECK NORMAL. FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-70-11
